| Model Number |
56.34.25P |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the user facility had a microscopic glass part fall onto the posterior segment on the retina.The surgeon removed the lens with a 25g vitrector.
Additional Manufacturer Narrative
Product is not able to be returned as it was discarded.The investigation is ongoing.
Additional Manufacturer Narrative
A review of the device history record (dhr) did not find any non-conformities or anomalies related to the reported event.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.
Event or Problem Description
Additional information was received that the original surgery was a scheduled vitrectomy for a macular hole.